On the type characteristic of the electron configuration of atoms
Doklady Akademii Nauk, Tome 135 (1960) no. 3, pp. 655-658
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_3_a38,
author = {V. M. Klechkovsky},
title = {On the type characteristic of the electron configuration of atoms},
journal = {Doklady Akademii Nauk},
pages = {655--658},
year = {1960},
volume = {135},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_3_a38/}
}
V. M. Klechkovsky. On the type characteristic of the electron configuration of atoms. Doklady Akademii Nauk, Tome 135 (1960) no. 3, pp. 655-658. http://geodesic.mathdoc.fr/item/DAN_1960_135_3_a38/